# SDR BAGA202310200003

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N114BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000092
- Aircraft time: 40,110 hours, 20,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 014474
- Condition: Discharged
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH FWD EMERGENCY LIGHT FOUND INOP DURING SCHEDULE MX CHECK AT C CHECK.  REMOVED AND REPLACED EMERGENCY LIGHT POWER UNIT #3 IAW AMM 33-50-01
